# SDR CA980608023

- Difficulty date: May 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Condition: Out Of Adjust
- Location: Pax Door
- Part time: 7,767 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CABIN MAIN PASSENGER DOOR DIFFICULT TO OPEN.  AFT UPPER FRAME, FIXED BEARING SUPPORT FOR ROTARY LATCH CAM ADJUSTED.  PART TC:  6,698.
